# SDR HALA0604201500105

- Difficulty date: June 4, 2015
- Submitted: June 6, 2015
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 22,784 hours, 54,257 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR LOWER EDGE SKIN PULLED OUT BELOW DOOR HANDLE 30 INCHES FROM FWD EDGE 3' X .7500, .065 BENT OUTWARD.  REPAIRED IAW DPS 2.70-13. DOOR SKIN.  HFEC OK, NO CRACKS.
